Alert archive / Montana / Red Flag Warnings in 2006
Red Flag Warning 12, NWS Missoula, MT
NWS Missoula, MT issued this red flag warning at Sep 13, 2006, 3:19 AM MDT for 14 counties in Montana; 5 counties in Idaho. It took effect at Sep 13, 2006, 12:00 PM MDT. It was in force for 10 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Sep 13, 2006, 3:19 AM MDT (09:19 UTC)
- In effect from
- Sep 13, 2006, 12:00 PM MDT
- Expired
- Sep 13, 2006, 9:31 PM MDT
- In force
- 10 hr
- Issued by
- NWS Missoula, MT
Counties Clearwater County, ID, Idaho County, ID, Latah County, ID, Lewis County, ID, Nez Perce County, ID, Beaverhead County, MT, Deer Lodge County, MT, Flathead County, MT, Granite County, MT, Jefferson County, MT, Lake County, MT, Lewis and Clark County, MT, Madison County, MT, Mineral County, MT, Missoula County, MT, Powell County, MT, Ravalli County, MT, Sanders County, MT, Silver Bow County, MT
The radar
The Missoula radar (KMSX), 54 km from the middle of the area, began a volume at 09:18 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Spokane, WA (KOTX), launched 00:00Z, 9.3 hours before the alert went out and 212 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 3360 m above ground
- 0-6 km bulk shear
- 36 kt
- 0-1 km storm-relative helicity
- 18 m²/s²
- 0-3 km storm-relative helicity
- 66 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS85 KMSO 130919 RFWMSO RED FLAG WARNING NATIONAL WEATHER SERVICE MISSOULA MT 319 AM MDT WED SEP 13 2006 IDZ102-103-MTZ108>111-132200- /O.UPG.KMSO.FW.A.0011.060913T1800Z-060914T0400Z/ /O.NEW.KMSO.FW.W.0012.060913T1800Z-060914T0400Z/ PALOUSE/HELLS CANYON-CLEARWATER/NEZ PERCE-EAST LOLO-BITTERROOT- DEERLODGE/WEST BEAVERHEAD-EAST BEAVERHEAD- 219 AM PDT WED SEP 13 2006 /319 AM MDT WED SEP 13 2006/ ...RED FLAG WARNING IN EFFECT FROM NOON MDT /11 AM PDT/ TODAY TO 10 PM MDT /9 PM PDT/ THIS EVENING FOR WINDS IN CENTRAL IDAHO...WEST CENTRAL AND SOUTHWEST MONTANA (ZONES 102...103 AND 108 THROUGH 111)... THE NATIONAL WEATHER SERVICE IN MISSOULA HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM WEDNESDAY AFTERNOON THROUGH WEDNESDAY EVENING FOR WINDS IN CENTRAL IDAHO...WEST CENTRAL AND SOUTHWEST MONTANA (ZONES 102...103 AND 108 THROUGH 111). THE FIRE WEATHER WATCH IS NO LONGER IN EFFECT. AN APPROACHING WEATHER SYSTEM HAS THE POTENTIAL TO PRODUCE WESTERLY WINDS OF 10 TO 20 MPH ACROSS THE WATCH AREA. GUSTS TO 30 MPH ARE POSSIBLE IN THE HIGHER TERRAIN. THESE WINDS IN COMBINATION WITH CONTINUED LOW RELATIVE HUMIDITIES COULD PRODUCE DANGEROUS FIRE WEATHER CONDITIONS TO THE AREA. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL. $$
4 follow-up statements
000 WWUS85 KMSO 132013 RFWMSO RED FLAG WARNING NATIONAL WEATHER SERVICE MISSOULA MT 213 PM MDT WED SEP 13 2006 MTZ106-107-140100- /O.EXB.KMSO.FW.W.0012.000000T0000Z-060914T0100Z/ WEST LOLO-SALISH AND KOOTENAI RESERVATION- 213 PM MDT WED SEP 13 2006 ...RED FLAG WARNING IN EFFECT UNTIL 7 PM MDT THIS EVENING FOR PORTIONS OF THE LOWER ELEVATIONS WEST CENTRAL MONTANA (ZONES 106/107)... THE NATIONAL WEATHER SERVICE IN MISSOULA HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT UNTIL 7 PM MDT THIS EVENING FOR PORTIONS OF THE LOWER ELEVATIONS OF WEST CENTRAL MONTANA (ZONES 106/107). AN APPROACHING WEATHER SYSTEM HAS RESULTED IN STRONG SOUTHWEST TO WEST WINDS OF 20 TO 30 MPH WITH GUSTS TO 40 MPH ACROSS THE AREA. THESE WINDS IN COMBINATION WITH CONTINUED LOW RELATIVE HUMIDITIES IN THE LOWER VALLEYS ARE PRODUCING DANGEROUS FIRE WEATHER CONDITIONS. THEREFORE A RED FLAG WARNING HAS BEEN ISSUED. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL. $$ IDZ102-103-MTZ108>111-140400- /O.CON.KMSO.FW.W.0012.000000T0000Z-060914T0400Z/ PALOUSE/HELLS CANYON-CLEARWATER/NEZ PERCE-EAST LOLO-BITTERROOT- DEERLODGE/WEST BEAVERHEAD-EAST BEAVERHEAD- 113 PM PDT WED SEP 13 2006 /213 PM MDT WED SEP 13 2006/ ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 10 PM MDT /9 PM PDT/ THIS EVENING FOR WINDS IN CENTRAL IDAHO...WEST CENTRAL AND SOUTHWEST MONTANA (ZONES 102...103 AND 108 THROUGH 111)... A RED FLAG WARNING REMAINS IN EFFECT UNTIL 10 PM MDT /9 PM PDT/ THIS EVENING FOR WINDS IN CENTRAL IDAHO...WEST CENTRAL AND SOUTHWEST MONTANA (ZONES 102...103 AND 108 THROUGH 111). AN APPROACHING WEATHER SYSTEM HAS RESULTED IN STRONG SOUTHWEST TO WEST WINDS OF 20 TO 30 MPH WITH GUSTS TO 40 MPH ACROSS THE AREA. THESE WINDS IN COMBINATION WITH CONTINUED LOW RELATIVE HUMIDITIES ARE PRODUCING DANGEROUS FIRE WEATHER CONDITIONS. $$
000 WWUS85 KMSO 140036 RFWMSO RED FLAG WARNING NATIONAL WEATHER SERVICE MISSOULA MT 636 PM MDT WED SEP 13 2006 MTZ106-107-140145- /O.CAN.KMSO.FW.W.0012.000000T0000Z-060914T0100Z/ WEST LOLO-SALISH AND KOOTENAI RESERVATION- 636 PM MDT WED SEP 13 2006 ...RED FLAG WARNING IS CANCELLED FOR PORTIONS OF WEST CENTRAL MONTANA (ZONES 106/107)... THE NATIONAL WEATHER SERVICE IN MISSOULA HAS CANCELLED THE RED FLAG WARNING. WINDS HAVE DECREASED THIS EVENING WITH RELATIVE HUMIDITIES CLIMBING INTO THE 20S AND LOWER 30S. HUMIDITIES WILL CONTINUE TO INCREASE WITH EXCELLENT RECOVERIES OVERNIGHT. $$ IDZ102-103-MTZ108>111-140400- /O.CON.KMSO.FW.W.0012.000000T0000Z-060914T0400Z/ PALOUSE/HELLS CANYON-CLEARWATER/NEZ PERCE-EAST LOLO-BITTERROOT- DEERLODGE/WEST BEAVERHEAD-EAST BEAVERHEAD- 536 PM PDT WED SEP 13 2006 /636 PM MDT WED SEP 13 2006/ ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 10 PM MDT /9 PM PDT/ THIS EVENING FOR WINDS AND LOW HUMIDITIES IN CENTRAL IDAHO...WEST CENTRAL AND SOUTHWEST MONTANA (ZONES 102...103 AND 108 THROUGH 111)... A RED FLAG WARNING REMAINS IN EFFECT UNTIL 10 PM MDT /9 PM PDT/ THIS EVENING FOR WINDS AND LOW HUMIDITIES IN CENTRAL IDAHO...WEST CENTRAL AND SOUTHWEST MONTANA (ZONES 102...103 AND 108 THROUGH 111). AN APPROACHING WEATHER SYSTEM HAS RESULTED IN STRONG SOUTHWEST TO WEST WINDS OF 15 TO 25 MPH WITH GUSTS TO 30 MPH ACROSS THE AREA. THESE WINDS IN COMBINATION WITH CONTINUED LOW RELATIVE HUMIDITIES ARE PRODUCING DANGEROUS FIRE WEATHER CONDITIONS. $$
000 WWUS85 KMSO 140212 RFWMSO RED FLAG WARNING NATIONAL WEATHER SERVICE MISSOULA MT 812 PM MDT WED SEP 13 2006 IDZ102-103-MTZ108-109-140315- /O.CAN.KMSO.FW.W.0012.000000T0000Z-060914T0400Z/ PALOUSE/HELLS CANYON-CLEARWATER/NEZ PERCE-EAST LOLO-BITTERROOT- 712 PM PDT WED SEP 13 2006 /812 PM MDT WED SEP 13 2006/ ...RED FLAG WARNING IS CANCELLED FOR PORTIONS OF WEST CENTRAL MONTANA AND NORTH CENTRAL IDAHO (ZONES 102/103/108/109)... THE NATIONAL WEATHER SERVICE IN MISSOULA HAS CANCELLED THE RED FLAG WARNING FOR FIRE WEATHER ZONES 102...103...108 AND 109. WINDS HAVE DECREASED THIS EVENING WITH RELATIVE HUMIDITIES INCREASING INTO THE 20S AND 30S. HUMIDITIES WILL CONTINUE TO INCREASE WITH EXCELLENT RECOVERIES OVERNIGHT. $$ MTZ110-111-140400- /O.CON.KMSO.FW.W.0012.000000T0000Z-060914T0400Z/ DEERLODGE/WEST BEAVERHEAD-EAST BEAVERHEAD- 812 PM MDT WED SEP 13 2006 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 10 PM MDT THIS EVENING FOR WINDS AND LOW HUMIDITIES IN SOUTHWEST MONTANA (ZONES 110 AND 111)... A RED FLAG WARNING REMAINS IN EFFECT UNTIL 10 PM MDT THIS EVENING FOR WINDS AND LOW HUMIDITIES IN SOUTHWEST MONTANA (ZONES 110 AND 111). AN APPROACHING WEATHER SYSTEM HAS RESULTED IN STRONG SOUTHWEST TO WEST WINDS OF 15 TO 25 MPH WITH GUSTS TO 30 MPH ACROSS THE AREA. THESE WINDS IN COMBINATION WITH CONTINUED LOW RELATIVE HUMIDITIES ARE PRODUCING DANGEROUS FIRE WEATHER CONDITIONS. $$
000 WWUS85 KMSO 140331 RFWMSO RED FLAG WARNING NATIONAL WEATHER SERVICE MISSOULA MT 931 PM MDT WED SEP 13 2006 MTZ110-111-140445- /O.CAN.KMSO.FW.W.0012.000000T0000Z-060914T0400Z/ DEERLODGE/WEST BEAVERHEAD-EAST BEAVERHEAD- 931 PM MDT WED SEP 13 2006 ...RED FLAG WARNING IS CANCELLED FOR PORTIONS OF SOUTHWEST MONTANA (ZONES 110/111)... THE NATIONAL WEATHER SERVICE IN MISSOULA HAS CANCELLED THE RED FLAG WARNING FOR PORTIONS OF SOUTHWEST MONTANA (ZONES 110/111). ALTHOUGH HUMIDITIES REMAIN IN THE TEENS THIS EVENING...WIND SPEEDS HAVE DECREASED TO 10 TO 15 MPH. HUMIDITIES ARE EXPECTED TO RECOVER TO 55 TO 65 PERCENT OVERNIGHT. $$
What forecasters said that day
The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Missoula, MT wrote its last area forecast discussion before this red flag warning went out at Sep 13, 3:02 AM MDT, 17 minutes earlier.
Area forecast discussion, Sep 13, 3:02 AM MDT, 17 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MISSOULA MT
302 AM MDT WED SEP 13 2006
.SHORT TERM...TODAY THROUGH THURSDAY...A MAJOR PATTERN CHANGE IS
NOW UNDERWAY ACROSS THE NORTHERN ROCKIES. AS A STRONG UPPER LEVEL
RIDGE BUILDS INTO THE GULF OF ALASKA...A COLD UPPER LEVEL LOW WILL
DEVELOP ACROSS THE PACIFIC NORTHWEST BEGINNING TONIGHT. THIS WILL
RESULT IN A RAPID WEATHER CHANGE FROM THE NEAR RECORD WARMTH OF
THE PAST SEVERAL DAYS TO TEMPERATURES 10 TO 20 DEGREES BELOW
NORMAL BY THURSDAY. BREEZY TO LOCALLY WINDY CONDITIONS ARE
EXPECTED TODAY AS THE FRONT APPROACHES. WINDS WILL APPROACH LAKE
WIND ADVISORY CRITERIA FOR FLATHEAD LAKE. TEMPERATURES WILL COOL
ABOUT 5 TO 10 DEGREES FROM YESTERDAY. SCATTERED SHOWERS AND
ISOLATED THUNDERSTORMS ARE POSSIBLE LATE THIS AFTERNOON NEAR THE
CANADIAN BORDER. AS THE FRONT INTENSIFIES OVER THE AREA TONIGHT
MORE WIDESPREAD PRECIPITATION IS EXPECTED TO DEVELOP FROM THE
CLEARWATER MOUNTAINS IN IDAHO TO WEST CENTRAL MONTANA. AREAS OF
SHOWERS WITH MUCH COOLER CONDITIONS ARE EXPECTED ON THURSDAY AS
THE COLD UPPER LOW SETTLES IN OVER WASHINGTON STATE.
.LONG TERM...FRIDAY THROUGH TUESDAY...THE COLD UPPER LOW WILL MOVE
ACROSS IDAHO AND SOUTHERN MONTANA FRIDAY NIGHT AND SATURDAY. THIS
WILL RESULT IN WIDESPREAD PRECIPITATION PRIMARILY AREAS MISSOULA
SOUTH AND EAST. AS COLDER LOW LEVEL AIR FROM CANADA FILTERS INTO
THE AREA SNOW LEVELS WILL LOWER TO 4000 FEET OR BELOW FRIDAY
NIGHT AND SATURDAY MORNING. SOME SNOW IS LIKELY IN BUTTE...WITH A
MIX OF SNOW AND RAIN NOT OUT OF THE QUESTION AS LOW AS 3000 FEET
IN MISSOULA AND KALISPELL. AS THE LOW MOVES EAST SATURDAY AND
SATURDAY NIGHT...THE PRECIPITATION WILL SLOWLY DIMINISH FROM NORTHWEST
TO SOUTHEAST. WITH CLEARING SKIES SATURDAY NIGHT...AREAS OF FOG
AND VALLEY FROST IS A GOOD POSSIBILITY.
AN UPPER LEVEL RIDGE WILL BUILD OVER THE AREA ON SUNDAY FOR DRY
CONDITIONS WITH TEMPERATURES WARMING TO MORE SEASONABLE
TEMPERATURES. LONG RANGE WEATHER MODELS INDICATE ANOTHER STRONG
WEATHER SYSTEM WILL MOVE INTO THE PACIFIC NORTHWEST MONDAY NIGHT
AND TUESDAY. THERE ARE DIFFERENCES IN MODEL TIMING AND STRENGTH OF
THIS NEXT SYSTEM...BUT THE POTENTIAL EXISTS FOR ANOTHER COLD WET
STORM SYSTEM.
&&
.AVIATION...LOCAL AREAS OF SMOKE PRIMARILY IN WEST CENTRAL MONTANA
AND NORTH CENTRAL IDAHO WILL REDUCE VISIBILITIES AT TIMES TODAY.
SCATTERED SHOWERS AND ISOLATED THUNDERSTORMS ARE EXPECTED TO
DEVELOP NEAR THE CANADIAN BORDER THIS AFTERNOON. EXPECTED...SEE
APPROPRIATE TAFS AND TWEBS.
&&
.FIRE WEATHER...A RED FLAG WARNING HAS BEEN ISSUED FOR WEST
CENTRAL AND SOUTHWEST MONTANA AND CENTRAL IDAHO FOR THIS AFTERNOON
AND EVENING. A VIGOROUS WEATHER SYSTEM APPROACHING THE AREA WILL
INCREASE WINDS ALOFT OVER THE AREA TODAY. THE WINDS WILL BE
EXPERIENCED FIRST OVER THE HIGHER TERRAIN AND RIDGES BUT WILL MIX
DOWN TO THE VALLEYS THIS AFTERNOON...ESPECIALLY OVER SOUTHWEST
MONTANA. HUMIDITIES WILL REMAIN LOW OVER THE WARNING AREA.
CONDITIONS WILL BE FAIRLY BREEZY AS WELL OVER NORTHWEST
MONTANA...HOWEVER INCREASING HUMIDITIES WILL OFFSET THE CONCERN
FOR WINDS OVER THIS AREA.
&&
.MSO WATCHES/WARNINGS/ADVISORIES...
MT...RED FLAG WARNING FROM NOON TO 10 PM WEDNESDAY FOR MISSOULA/BITTERROOT
VALLEYS...BITTERROOT/SAPPHIRE MOUNTAINS... BUTTE/BLACKFOOT
REGION...POTOMAC/SEELEY LAKE REGION.
ID...RED FLAG WARNING FROM NOON TO 10 PM WEDNESDAY FOR NORTHERN
CLEARWATER MOUNTAINS...SOUTHERN CLEARWATER MOUNTAINS...
OROFINO/GRANGEVILLE REGION...LOWER HELLS CANYON/SALMON RIVER
REGION.
RED FLAG WARNING FROM 10 AM TO 10 PM WEDNESDAY FOR WESTERN LEMHI
COUNTY...EASTERN LEMHI COUNTY.
&&
SHORT TERM...PETRESCU
LONG TERM...PETRESCU
AVIATION...PETRESCUHazardous weather outlook, Sep 12, 2:14 PM MDT, 13 hours 5 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MISSOULA MT 214 PM MDT TUE SEP 12 2006 IDZ005-MTZ001>004-043-131200- NORTHERN CLEARWATER MOUNTAINS-KOOTENAI/CABINET REGION- WEST GLACIER REGION-FLATHEAD/MISSION VALLEYS- LOWER CLARK FORK REGION-POTOMAC/SEELEY LAKE REGION- 114 PM PDT TUE SEP 12 2006 /214 PM MDT TUE SEP 12 2006/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL IDAHO...NORTHWEST MONTANA AND WEST CENTRAL MONTANA. .DAY ONE...TONIGHT AND WEDNESDAY WINDY CONDITIONS ARE EXPECTED WEDNESDAY AFTERNOON AS STRONG UPPER LEVEL WINDS MIX DOWN TO THE SURFACE. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY A MAJOR CHANGE TO COOLER AND WETTER CONDITIONS WILL BEGIN THURSDAY AND WILL PERSIST THROUGH TUESDAY AS A PAIR OF VERY STRONG UPPER LEVEL SYSTEMS MOVE THROUGH THE REGION. TEMPERATURES WILL DROP DRAMATICALLY WHEN COMPARED TO THOSE OBSERVED OVER THE PAST SEVERAL WEEKS. BOTH SYSTEMS WILL BRING WIDESPREAD PRECIPITATION...WITH THE MOUNTAINS RECEIVING SNOW. THE POTENTIAL EXISTS FOR A RAIN AND SNOW MIX IN VALLEY LOCATIONS ON FRIDAY NIGHT AND SATURDAY MORNING AS SNOW LEVELS FURTHER DROP. AFTER THE FIRST SYSTEM EXITS THE REGION ON SATURDAY NIGHT...ANOTHER WILL APPROACH FOR MONDAY AND TUESDAY. STAY TUNED FOR FURTHER UPDATES. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. IDZ006>010-MTZ005>007-131200- SOUTHERN CLEARWATER MOUNTAINS-OROFINO/GRANGEVILLE REGION- LOWER HELLS CANYON/SALMON RIVER REGION-WESTERN LEMHI COUNTY- EASTERN LEMHI COUNTY-MISSOULA/BITTERROOT VALLEYS- BITTERROOT/SAPPHIRE MOUNTAINS-BUTTE/BLACKFOOT REGION- 114 PM PDT TUE SEP 12 2006 /214 PM MDT TUE SEP 12 2006/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL IDAHO AND WEST CENTRAL MONTANA. .DAY ONE...TONIGHT AND WEDNESDAY DANGEROUS FIRE WEATHER CONDITIONS ARE POSSIBLE WEDNESDAY AS STRONG UPPER LEVEL WINDS MIX DOWN TO THE SURFACE AND INTERRACT WITH CONTINUED LOW AFTERNOON RH LEVELS. PLEASE REFER TO GTFRFWMSO FOR FURTHER DETAILS. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY A MAJOR CHANGE TO COOLER AND WETTER CONDITIONS WILL BEGIN THURSDAY AND WILL PERSIST THROUGH TUESDAY AS A PAIR OF VERY STRONG UPPER LEVEL SYSTEMS MOVE THROUGH THE REGION. TEMPERATURES WILL DROP DRAMATICALLY WHEN COMPARED TO THOSE OBSERVED OVER THE PAST SEVERAL WEEKS. BOTH SYSTEMS WILL BRING WIDESPREAD PRECIPITATION...WITH THE MOUNTAINS RECEIVING SNOW. THE POTENTIAL EXISTS FOR A RAIN AND SNOW MIX IN VALLEY LOCATIONS ON FRIDAY NIGHT AND SATURDAY MORNING AS SNOW LEVELS FURTHER DROP. AFTER THE FIRST SYSTEM EXITS THE REGION ON SATURDAY NIGHT...ANOTHER WILL APPROACH FOR MONDAY AND TUESDAY. STAY TUNED FOR FURTHER UPDATES. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.
The office that day
Everything else NWS Missoula, MT issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Sep 13, 12:26 PM MDT | Lake Wind Advisory | MSO | Flathead, Lake, Sanders | 4 hr |
Nearby
Red Flag Warnings in Montana, 2006Red Flag Warnings in Idaho, 2006Every red flag warning in 2006
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.